# SDR SIMA202108125010

- Difficulty date: July 25, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 13,798 hours, 9,270 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 R/H OUTBD FLOOR BOARD SUPPORT IN AFT GALLEY AT FRAME 89 CORRODED BY DRAIN LINES (LEVEL 2 CORROSION)-C/A-RAR R/H OUTBD FLOOR BOARD SUPPORT IN AFT GALLEY AT FRAME 89 IAW ERJ 175 SRM 51-40-08, 51-43-01 & 51-40-02
